# SDR DALA2024121711764

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 90,875 hours, 42,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/LAV WARNING AT FL 300 TOD LEAD FA REPORTED A SLIGHT SMELL OF SMOKE BRIEFLY FROM 1ST CLASS LAV UNDER SINK. DISAPATED QUICKLY.  NO EVIDENCE OF SMOKE OR RESIDUAL CHARRING, ETC. C/W NO-GO ODI PROCESS PER TSM 05-50. DETERMINED TO BE TYPE10 EVENT. DETERMINED TO BE PAX VAPING IN LAV. NO FURTHER DEFECTS NOTED. (LP: 6559916)
